# SDR ASAA2021090535863

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,107 hours, 8,820 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER VTK DISPLAYED ON LEFT PFD. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. L FMC OPS CHECK NORMAL. FOUND PGM FAULT DURING BITE. A/C OK FOR SERVICE VTK MESSAGE NO LONGER PRESENT AFTER POWER RESET.
